This website uses cookies to ensure you get the best experience on our website.
Accept Cookies
Learn More
Green Journals
Home
Hijacked
Contact Us
More
Simulation
Green Recruitments
About Us
Blog
Login
Register
English
English
Français
العربية
Journal Report
Algebraic Statistics
Download PDF
Print
Journal Information
Journal Title
Algebraic Statistics
Publisher
Mathematical Sciences Publishers
ISSN
2693-2997
E-ISSN
2693-3004
Database
SCOPUS
Domain
Life Sciences, Physical Sciences, Social Sciences
Classification History
Year
A+
A
B
C
2026
✓
2025
2024
2023
2021/2022
2020
2019
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Binomiality of undirected colored Gaussian graphical models
Benjamin Biaggi, Jan Draisma, Magdaléna Mišinová
2026-6-21
Vol. 17
Issue 1
Pages 125-150
DOI:
10.2140/astat.2026.17.125
Algorithm for direct sampling from conditional distributions of toric models
Shuhei Mano, Nobuki Takayama
2026-6-21
Vol. 17
Issue 1
Pages 151-181
DOI:
10.2140/astat.2026.17.151
Irreducible Markov chains on spaces of graphs with fixed degree-color sequences
Félix Almendra-Hernández, Jesús A. De Loera, Sonja Petrović
2026-4-30
Vol. 17
Issue 1
Pages 101-123
DOI:
10.2140/astat.2026.17.101
Signature matrices of membranes
Felix Lotter, Leonard Schmitz
2026-2-15
Vol. 17
Issue 1
Pages 75-99
DOI:
10.2140/astat.2026.17.75
Combinatorial geometry of rational quasi-independence models as toric fiber products
Jane Ivy Coons, Heather A. Harrington, Niharika Chakrabarty Paul
2026-1-1
Vol. 17
Issue 1
Pages 1-31
DOI:
10.2140/astat.2026.17.1
Learning to sample fibers for goodness-of-fit testing
Ivan Gvozdanović, Sonja Petrović
2026-1-1
Vol. 17
Issue 1
Pages 33-73
DOI:
10.2140/astat.2026.17.33
The codegree, weak maximum likelihood threshold, and the Gorenstein property of hierarchical models
Joseph Johnson, Seth Sullivant
2025-11-28
Vol. 16
Issue 2
Pages 201-215
DOI:
10.2140/astat.2025.16.201
Lawrence lifts, matroids, and maximum likelihood degrees
Taylor Brysiewicz, Aida Maraj
2025-11-28
Vol. 16
Issue 2
Pages 217-242
DOI:
10.2140/astat.2025.16.217
The Aldous–Hoover theorem in categorical probability
Leihao Chen, Tobias Fritz, Tomáš Gonda et al.
2025-11-18
Vol. 16
Issue 2
Pages 131-174
DOI:
10.2140/astat.2025.16.131
Direct sampling from conditional distributions by sequential maximum likelihood estimations
Shuhei Mano
2025-11-18
Vol. 16
Issue 2
Pages 175-199
DOI:
10.2140/astat.2025.16.175
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 28, 2026 10:47